1.Siciak J.
Polynomial extensions of functions defined on subsets of Cn
Issue 32 (1995), pp. 7-16
Article (PDF 2656K)
2.Drużkowski L.M., Rusek K.
The real Jacobian conjecture for cubic linear maps of rank two
Issue 32 (1995), pp. 17-23
Article (PDF 1653K)
3.Gwoździewicz J., Płoski A.
On the gradient of a homogeneous polynomial
Issue 32 (1995), pp. 25-28
Article (PDF 969K)
4.Płoski A.
The Jacobians of higher order and critical points of smooth functions
Issue 32 (1995), pp. 29-35
Article (PDF 1765K)
5.Dawidowicz A.L., Kulczycki P., Tumidajowicz D.
A stochastic model of the development of Alpine rhododendron
Issue 32 (1995), pp. 37-55
Article (PDF 3921K)
6.Jelonek Z.
Remarks about affine groups
Issue 32 (1995), pp. 57-64
Article (PDF 2199K)
7.Jelonek Z.
The group of automorphisms of an affine surface
Issue 32 (1995), pp. 65-68
Article (PDF 1165K)
8.Tutaj H.K.
A note on Xavier's result concerning the invertibility of polynomial maps of the form I+H
Issue 32 (1995), pp. 69-82
Article (PDF 2244K)
9.Edigarian A.
A remark on the Lempert theorem
Issue 32 (1995), pp. 83-88
Article (PDF 1362K)
10.Brzeźniak Z., Szafirski B.
On the blow-up phenomena for the Navier-Stokes type equations
Issue 32 (1995), pp. 89-97
Article (PDF 2086K)
11.Hajto Z., Wilk W.
On the holomorphic actions of a complex Lie group on the Grassmannian manifold
Issue 32 (1995), pp. 99-104
Article (PDF 2615K)
12.Janoska P.
Stability of a countable iterated function system
Issue 32 (1995), pp. 105-119
Article (PDF 3133K)
13.Piórek J.
Ideal gas is generically chaotic
Issue 32 (1995), pp. 121-128
Article (PDF 1519K)
14.Ombach J.
Computation of the local stable and unstable manifolds
Issue 32 (1995), pp. 129-136
Article (PDF 2069K)
15.Żwak A.
Minimal projections in Orlicz spaces
Issue 32 (1995), pp. 137-147
Article (PDF 2347K)
16.Jakóbczak P.
Embedding of strictly pseudoconvex domains into convex domains and a local retraction
Issue 32 (1995), pp. 149-155
Article (PDF 1898K)
17.Zgliczyński P.
On dynamical systems with an integral invariant on the torus
Issue 32 (1995), pp. 157-174
Article (PDF 3266K)
18.Krasiński T.
Matrix identities connected with the Jacobian conjecture
Issue 32 (1995), pp. 175-185
Article (PDF 1941K)
19.Bielecki A.
Iterated function system analogues on compact metric spaces and their attractors
Issue 32 (1995), pp. 187-192
Article (PDF 1283K)
20.Zwonek M.
Extremal values of real functions on submanifolds in Rm
Issue 32 (1995), pp. 193-198
Article (PDF 1247K)
21.Nowak K.J.
A simple proof of Puiseux's theorem
Issue 32 (1995), pp. 199-200
Article (PDF 461K)
22.Karczewska A.
Statistical study of stochastic diffusion equation
Issue 32 (1995), pp. 201-211
Article (PDF 2348K)
23.Holly K., Wiciak M.
The Hodge decomposition of the space L(Rn,Rn)
Issue 32 (1995), pp. 213-236
Article (PDF 4982K)
24.Bobula E.
On the distributional diffusion equation
Issue 32 (1995), pp. 237-240
Article (PDF 722K)
25.Bobula E.
The kinetic equation in the space U=R3xR3xR4 considering the transport through the surface of the space V=R3xR3
Issue 32 (1995), pp. 241-250
Article (PDF 1929K)
26.Bobula E.
On certain relations between Newton equation and Maxwell equations
Issue 32 (1995), pp. 251-255
Article (PDF 868K)
27.Bochenek J.
A multiple linear eigenvalue problem for systems in a real ordered Banach space
Issue 32 (1995), pp. 257-262
Article (PDF 1198K)
28.Kozak M.
An abstract second-order temporally inhomogeneous linear differential equation. II.
Issue 32 (1995), pp. 263-274
Article (PDF 3054K)
29.Kozak M.
A fundamental solution of a second-order differential equation in a Banach space
Issue 32 (1995), pp. 275-289
Article (PDF 3415K)
30.Barbaszewska-Wiśniowska A.
On statistical solutions of the Navier-Stokes type equation
Issue 32 (1995), pp. 291-304
Article (PDF 2652K)

 Comments: Back to the HomepageBack to the Homepage